Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i1-2.90
pages 81-95

Propagation and Diffraction of Waves in Locally Inhomogeneous and Bound Structures

Igor T. Selezov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Zhelyabov St., 8/4, Kyiv, 03680, MSP, Ukraine

ABSTRAKT

The problems of wave scattering by locally inhomogeneous inclusions are formulated. Construction of wave models for an elastic layer and the wave decomposition method are considered. The heuristic asymptotical approach is applied to propagation of nonlinear waves in a two-layer magnetohydrodynamic fluid.


Articles with similar content:

Time-Domain Dynamical Portraits of Spectral Points of Open Periodic Resonators (Gratings)
Telecommunications and Radio Engineering, Vol.53, 1999, issue 6
Andrei Olegovich Perov
A SEMI-ANALYTICAL METHOD FOR SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY CIRCULAR RADIALLY-INHOMOGENEOUS MAGNETODIELECTRIC CYLINDERS
Telecommunications and Radio Engineering, Vol.76, 2017, issue 1
S. B. Panin, A. V. Brovenko, A. Ye. Poyedinchuk, P. N. Melezhik
The Research of the Asymptotic Properties of Nonparametric Classifiers Based on Depth Functions
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
A. V. Anisimov, Alexander A. Galkin
Dissipative Phenomena in Boundary-value Problems of Linear Magnetic Hydrodynamics
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
Nikolai Antonovich Khizhnyak, Alevtina Alexandrovna Aleksandrova
Nonstationary Contact Problems for a Cylinder in Liquid Layer on a Solid Half-Space
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 3
V. M. Seimov